Repositorio de producción científica de la Universidad de Sevilla

Asymptotic regularity of trajectory attractor and trajectory statistical solution for the 3D globally modified Navier-Stokes equations

 

Advanced Search
 
Opened Access Asymptotic regularity of trajectory attractor and trajectory statistical solution for the 3D globally modified Navier-Stokes equations
Cites

Show item statistics
Icon
Export to
Author: Zhao, Caidi
Caraballo Garrido, Tomás
Department: Universidad de Sevilla. Departamento de Ecuaciones Diferenciales y Análisis Numérico
Date: 2019-05-15
Published in: Journal of Differential Equations, 266 (11), 7205-7229.
Document type: Article
Abstract: We first prove the existence and regularity of the trajectory attractor for a threedimensional system of globally modified Navier-Stokes equations. Then we use the natural translation semigroup and trajectory attractor to construct the trajectory statistical solutions in the trajectory space. In our construction the trajectory statistical solution is an invariant Borel probability measure, which is supported by the trajectory attractor and is invariant under the action of the translation semigroup. As a byproduct of the regularity of the trajectory attractor, we obtain the asymptotic regularity of the trajectory statistical solution in the sense that it is supported by a set in the trajectory space in which all weak solutions are in fact strong solutions.
Size: 329.6Kb
Format: PDF

URI: https://hdl.handle.net/11441/85593

DOI: 10.1016/j.jde.2018.11.032

See editor´s version

This work is under a Creative Commons License: 
Attribution-NonCommercial-NoDerivatives 4.0 Internacional

This item appears in the following Collection(s)